# SDR DXTA2024030111055

- Difficulty date: February 29, 2024
- Submitted: March 1, 2024
- Operation: Air carrier
- Aircraft: N934QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0363
- Aircraft time: 487 hours, 308 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS281
- Part serial: 00559
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERG LIGHT SWITCH: FOLLOWING FLIGHT, AFTER COMPLETION OF SHUTDOWN CHECKLIST, WITH EMER LIGHTS SWITCH OFF, EMER LIGHTS IN AFT OF AIRCRAFT AND OVERWING EMER LIGHTS REMAIN ILLUMINATED.  REMOVED THE PINS AND REMOVED THE #8 SEAT FROM THE MOUNTING. ENSURED THE NR 3 EMERGENCY LIGHTING INERTIA SWITCH IS NOT STILL TRIPPED.  REMOVED & REPLACED #3 EMERGENCY LTS BATTERY IA W 680A MM 33-50-06.  SYSTEM OPS CHECKS GOOD IAW MM 33-50-00-710. VERIFIED PROPER INSTALLATION AND OPERATION OF#3 EMERGENCY LIGHT BATTERY PACK.
